# SDR USAASB98124

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

MCO - FLT 806 - DURING CLIMB-OUT FROM FLL WITH THE APU ON MEL, THE NR 2 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED AND THE TEMPERATURE INDICATOR SHOWED EXCESSIVE 'IN' TEMPERATURE.  CREW DISCONNECTED THE NR 2 ENGINE CSD PER ABNORMAL PROCEDURES AND DIVERTED TO MCO WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE CSD OVERSERVICED.  DRAINED CSD TO PROPER LEVEL, RECONNECTED CSD, AND RAN ENGINE.  OPERATIONAL CHECK GOOD.  REPLACED BREAKAWAY WIRE ON NR 2 CSD SWITCH.  (X)
